Pubblicazioni dell'autore: Riccardo Adami [Rubrica]

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Vai a: 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2007 | 2006 | 2005 | 2004 | 2002 | 1999
Numero di pubblicazioni : 33.

2016

Articolo di rivista Adami, Riccardo; Noja, Diego; Ortoleva, Cecilia (2016)
Asymptotic stability for standing waves of a NLS equation with subcritical concentrated nonlinearity in dimension three: Neutral modes. In: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, vol. 36 n. 11, pp. 5837-5879. - ISSN 1078-0947
Web of Science: 0 - Scopus: 0

Articolo di rivista Adami, Riccardo; Hauray, Maxime; Negulescu, Claudia (2016)
Decoherence for a heavy particle interacting with a light particle: New analysis and numerics. In: COMMUNICATIONS IN MATHEMATICAL SCIENCES, vol. 14 n. 5, pp. 1373-1415. - ISSN 1539-6746
Web of Science: 0 - Scopus: 0

Articolo di rivista Adami, R (2016)
Ground States for NLS on Graphs: A Subtle Interplay of Metric and Topology. In: MATHEMATICAL MODELLING OF NATURAL PHENOMENA, vol. 11 n. 2, pp. 20-35. - ISSN 0973-5348
Web of Science: 0 - Scopus: 0

Articolo di rivista Adami, Riccardo; Serra, Enrico; Tilli, Paolo (2016)
Negative Energy Ground States for the L2-Critical NLSE on Metric Graphs. In: COMMUNICATIONS IN MATHEMATICAL PHYSICS, pp. 1-20. - ISSN 0010-3616
Web of Science: 0 - Scopus: 0

Articolo di rivista Adami, Riccardo; Cacciapuoti, Claudio; Finco, Domenico; Noja, Diego (2016)
Stable standing waves for a NLS on star graphs as local minimizers of the constrained energy. In: JOURNAL OF DIFFERENTIAL EQUATIONS, vol. 260 n. 10, pp. 7397-7415. - ISSN 0022-0396
Web of Science: 2 - Scopus: 3

Articolo di rivista Adami, Riccardo; Serra, Enrico; Tilli, Paolo (2016)
Threshold phenomena and existence results for NLS ground states on metric graphs. In: JOURNAL OF FUNCTIONAL ANALYSIS, vol. 271 n. 1, pp. 201-223. - ISSN 0022-1236
Web of Science: 4 - Scopus: 4

2015

Articolo in atti di convegno Adami, Riccardo; Serra, Enrico; Tilli, Paolo (2015)
Lack of ground state for NLSE on bridge-type graphs. In: International Conference on Mathematical Technology of Networks, 2013, deu, 2013. pp. 1-11
Scopus: 2

Articolo di rivista Riccardo Adami;Enrico Serra;Paolo Tilli (2015)
NLS ground states on graphs. In: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, vol. 54 n. 1, pp. 743-761. - ISSN 0944-2669 [Disponibilità ristretta]
Web of Science: 11 - Scopus: 10
[img]

2014

Articolo di rivista Riccardo Adami;Claudio Cacciapuoti;Domenico Finco;Diego Noja (2014)
Constrained energy minimization and orbital stability for the NLS equation on a star graph. In: ANNALES DE L INSTITUT HENRI POINCARÉ. ANALYSE NON LINÉAIRE, vol. 31, pp. 1289-1310. - ISSN 0294-1449
Web of Science: 12 - Scopus: 11

Articolo di rivista R. Adami; D. Noja (2014)
Exactly Solvable Models and Bifurcations: the Case of the CubicNLSwith aδor aδ′ Interaction in Dimension One. In: MATHEMATICAL MODELLING OF NATURAL PHENOMENA, vol. 9, pp. 1-16. - ISSN 0973-5348
Web of Science: 1 - Scopus: 1

Altro R. Adami; E. Serra; P. Tilli (2014)
Lack of Ground States for bridge-like graphs. .

Articolo di rivista Riccardo Adami;Claudio Cacciapuoti;Domenico Finco;Diego Noja (2014)
Variational properties and orbital stability of standing waves for NLS equation on a star graph. In: JOURNAL OF DIFFERENTIAL EQUATIONS, vol. 257, pp. 3738-3777. - ISSN 0022-0396
Web of Science: 17 - Scopus: 18

2013

Articolo di rivista Nicola Visciglia;Diego Noja;Riccardo Adami (2013)
Constrained energy minimization and ground states for NLS with point defects. In: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. SERIES B., vol. 18, pp. 1155-1188. - ISSN 1531-3492
Web of Science: 13 - Scopus: 13

Altro Riccardo Adami, Maxime Hauray, Claudia Negulescu (2013)
Decoherence for a heavy particle interacting with a light one: new analysis and numerics. Prepubblicazione sottoposta a rivista internazionale con revisione tra pari.

Altro Riccardo Adami, Diego Noja (2013)
Exactly solvable models and bifurcations: the case of the cubic NLS with a δ or a δ′ interaction. .

Articolo di rivista Riccardo Adami;Diego Noja;Cecilia Ortoleva (2013)
Orbital and asymptotic stability for standing waves of a nonlinear Schro?dinger equation with concentrated nonlinearity in dimension three. In: JOURNAL OF MATHEMATICAL PHYSICS, vol. 54, 013501-013533. - ISSN 0022-2488
Web of Science: 11 - Scopus: 7

Articolo di rivista Adami R.; Noja D. (2013)
Stability and Symmetry-Breaking Bifurcation for the Ground States of a NLS with a δ′ Interaction. In: COMMUNICATIONS IN MATHEMATICAL PHYSICS, vol. 318 n. 1, pp. 247-289. - ISSN 0010-3616 [Disponibilità ristretta]
Web of Science: 14 - Scopus: 15
[img]

2012

Altro Adami R., Cacciapuoti C., Finco D., Noja D. (2012)
Constrained energy minimization and orbital stability for the NLS equation on a star graph. .

Articolo di rivista Riccardo Adami; Claudia Negluescu (2012)
A Numerical Study of Quantum Decoherence. In: COMMUNICATIONS IN COMPUTATIONAL PHYSICS, vol. 12, pp. 85-108. - ISSN 1815-2406
Web of Science: 2 - Scopus: 2

Articolo di rivista Riccardo Adami,Claudio Cacciapuoti,Domenico Finco,Diego Noja (2012)
On the structure of critical energy levels for the cubic focusing NLS on star graphs. In: JOURNAL OF PHYSICS. A, MATHEMATICAL AND THEORETICAL, vol. 45, 192001-. - ISSN 1751-8113
Web of Science: 21 - Scopus: 20

Altro Adami R., Noja D., Ortoleva C. (2012)
Orbital and asymptotic stability for standing waves of a NLS equation with concentrated nonlinearity in dimension three. .

Articolo di rivista Adami R.; Cacciapuoti C.; Finco D.; Noja D. (2012)
Stationary States of NLS on Star Graphs. In: EUROPHYSICS LETTERS, vol. 100. - ISSN 0295-5075
Web of Science: 18 - Scopus: 14

Altro Adami R., Cacciapuoti C., Finco D., Noja D. (2012)
Variational properties and orbital stability of standing waves for NLS equation on a star graph. .

2011

Articolo di rivista Riccardo Adami;Claudio Cacciapuoti;Domenico Finco;Diego Noja (2011)
FAST SOLITONS ON STAR GRAPHS. In: REVIEWS IN MATHEMATICAL PHYSICS, vol. 23, pp. 409-451. - ISSN 0129-055X [Disponibilità ristretta]
Web of Science: 30 - Scopus: 27
[img]

Articolo di rivista Adami R., Noja D. (2011)
Nonlinearity-defect interaction: symmetry breaking bifurcation in a NLS with a delta' impurity. In: NANOSYSTEMS, vol. 2, pp. 5-19. - ISSN 2220-8054

2010

Capitolo di libro Adami R.; Noja D.; Sacchetti A. (2010)
On the mathematical description of the effective behaviour of one-dimensional Bose-Einstein condensates with defect. In: Bose-Einstein Condensates: Theory, Characteristics, and Current Research. Nova Publishers, pp. 169-197. ISBN 9781617281143
Scopus: 2

2009

Articolo di rivista Riccardo Adami;Diego Noja (2009)
Existence of dynamics for a 1D NLS equation perturbed with a generalized point defect. In: JOURNAL OF PHYSICS. A, MATHEMATICAL AND THEORETICAL, vol. 42, pp. 495302-495320. - ISSN 1751-8113
Web of Science: 14 - Scopus: 14

2007

Articolo di rivista Adami R.;Golse F.; Teta A. (2007)
Rigorous Derivation of the Cubic NLS in Dimension One. In: JOURNAL OF STATISTICAL PHYSICS, vol. 127, pp. 1193-1220. - ISSN 0022-4715
Web of Science: 46 - Scopus: 56

2006

Articolo di rivista Adami R.;Figari R.; Finco D.; Teta A. (2006)
On the Asymptotic Dynamics of a Quantum System Composed by Heavy and Light Particles. In: COMMUNICATIONS IN MATHEMATICAL PHYSICS, vol. 268, pp. 819-852. - ISSN 0010-3616
Web of Science: 15 - Scopus: 16

2005

Articolo in atti di convegno Adami R.; Boscain U. (2005)
Controllability of the Schrödinger equation via intersection of eigenvalues. In: 44th IEEE Conference on Decision and Control, and the European Control Conference, CDC-ECC '05, Siviglia, Spagna, 12-15 dicembre 2005. pp. 1080-1085
Web of Science: 12 - Scopus: 20

2004

Articolo di rivista Riccardo Adami,Rodolfo Figari,Domenico Finco,Alessandro Teta (2004)
On the asymptotic behaviour of a quantum two-body system in the small mass ratio limit. In: JOURNAL OF PHYSICS. A, MATHEMATICAL AND GENERAL, vol. 37, pp. 7567-7580. - ISSN 0305-4470
Web of Science: 12 - Scopus: 12

2002

Capitolo di libro Adami R. (2002)
Blow-Up for Schrödinger Equation with Pointwise Nonlinearity. In: Contemporary Mathematics. American Mathematical Society ( AMS), pp. 1-7.

1999

Capitolo di libro Adami R., Teta A. (1999)
A simple model of concentrated nonlinearity. In: Operator Theory - Advances and Applications. Birkhaeuser, Springer, Basel, pp. 183-189.
Web of Science: 4

Questa lista è stata generata il Fri Jul 28 15:47:15 2017 CEST.